MAUDE Adverse Event Report: SOPHYSA PRESSIO ICP MONITORING KIT, PARENCHYMAL TUNNELING; ICP MONITORING CATHETER

SOPHYSA PRESSIO ICP MONITORING KIT, PARENCHYMAL TUNNELING; ICP MONITORING CATHETER
Model Number PSO-PT
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pending information on product batch number to perform a batch review.
 
Event or Problem Description
On (b)(6) 2024, the practitioner performed an external derivation of cerebrospinal fluid ventricular or subdural fluid by transcranial approach/route.In doing so, he performs a subcutaneous tunneling with the external csf drainage system eds 3¿ codman® csf external drainage system with ventricular catheter (integra lifesciences) part no.(b)(6) and batch no.(b)(6) and attach it to the skin at various to the skin.On (b)(6) 2024, an intracranial parenchymal sensor, reference pso-pt lot number (b)(6) is implanted.During a surgery, it was replaced by the same device same device, reference (b)(4) and lot number (b)(6).On (b)(6) 2025, when the sensor (pso-pt and lot number (b)(6)) was removed, the practitioner noticed a sensation of resistance.When he checked the integrity of the explanted device, he noticed that the sensor (distal metal tip of the pressio catheter) is missing from the end of the fiber.
 
Additional Manufacturer Narrative
Capa 2024-03 was opened for capsule detachment on parenchymal icp catheters.Two root causes were identified: inadequate capsule cleaning prior to bonding and an unsuitable inner capsule surface for adhesive bonding.Corrective actions include improvements to the cleaning process, modification of the capsule inner surface, and reinforced in-process controls with updated follow-up criteria.First follow up attempt was sent on 04/04/2025 with additional information on product investigation.
 
Event or Problem Description
On (b)(6) 2024, the practitioner performed an external derivation of cerebrospinal fluid ventricular or subdural fluid by transcranial approach/route.In doing so, he performs a subcutaneous tunneling with the external csf drainage system eds 3¿ codman® csf external drainage system with ventricular catheter (integra lifesciences) part no.821730c and batch no.7449186 and attach it to the skin at various to the skin.On (b)(6) 2024, an intracranial parenchymal sensor, reference pso-pt lot number 23c42451 is implanted.During a surgery, it was replaced by the same device same device, reference pso-pt and lot number 23c42440.On (b)(6) 2025, when the sensor (pso-pt and lot number 23c42440) was removed, the practitioner noticed a sensation of resistance.When he checked the integrity of the explanted device, he noticed that the sensor (distal metal tip of the pressio catheter) is missing from the end of the fiber.

Brand Name
PRESSIO ICP MONITORING KIT, PARENCHYMAL TUNNELING
Common Device Name
ICP MONITORING CATHETER
Manufacturer (Section D)
SOPHYSA
5 rue guy moquet
orsay, 91400
FR  91400
Manufacturer (Section G)
SOPHYSA
rue sophie germain
technopole temis
besancon, 25000
FR   25000
Manufacturer Contact
julie lopez
5 rue guy moquet
orsay, 91400
FR   91400
MDR Report Key21282000
Report Number3001587388-2025-25035
Device Sequence Number20791187
Product Code GWM
UDI-Device Identifier03760124130782
UDI-Public(01)03760124130782(11)241106(17)290601
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K062584
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Pharmacist
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPSO-PT
Device Catalogue NumberPSO-PT
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2025
Supplement Date Received by Manufacturer01/21/2025
Initial Report FDA Received Date01/31/2025
Supplement Report FDA Received Date03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown